# SDR DALA2017041102917

- Difficulty date: February 14, 2014
- Submitted: April 27, 2017
- Operation: Air carrier
- Aircraft: N189DN
- Make and model: Boeing 767332
- Aircraft serial: 25990
- Aircraft time: 93,129 hours, 13,469 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin Panel
- Condition: Corroded
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON, AFT STRUT FAIRING I/B S/W PANEL EXTERNAL SURFACE FOUND CORRODED AND REPLACED.
